Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dark shades in upper & lower back MRI. What does this mean?

I had a MRI taken of my upper and lower back. The Doctors tell me they don t know what it is. A Neurosurgeon had me take a enhanced MRI but he said it really didn t help. He said, let s not worry about bone cancer right now. D you have any idea what it could be? I forgot to tell you that the Doctors have said there is dark shadows in both the upper and lower MRI
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Well it is difficult to comment anything on the basis of just dark shadows on upper and lower MRI.
However, just to give you a brief ovarview.
Any mass which is described to have enhancement on MRI or CT scan suggests a mass which is well vascularized.
A vascular lesion can be anything- an infectious focus, an inflammtory focus or a cancer.
The imaging studies have to be correlated with the clinical findings.
I hope you are helped by my answer.

Thanks and take care.
Dr Shailja P Wahal
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor